# SDR VJ32002F00064

- Difficulty date: September 6, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4D5
- System (JASC): 8011 · Engine Starter
- Part: Stud
- Part number: 14924PM
- Part serial: F4P650102
- Condition: Loose
- Location: Starter
- Part time: 394 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION OF ENGINE FOUND TERMINAL STUD ON STARTER SOLENOID LOOSE.
